# SDR GAIA00502

- Difficulty date: August 15, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 2613 · Overheat Detection
- Part: Duct
- Part number: 652445214
- Condition: Ruptured
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 838 - MHR-SAN - ON CLIMB-OUT, THE LOWER AFT BODY OVERHEAT LIGHT CAME ON.  THE AIRCRAFT RETURNED AND LANDED AT MHR WITHOUT ANY FURTHER DIFFICULTIES.  REMOVED AND REPLACED RUPTURED DUCT RUNNING THROUGH THE RIHT GEAR WELL BULKHEAD FORWARD OF APU.  OPERATIONALLY LEAK CHECKS GOOD.  NO OVERHEAT NOTED DURING ENGIEN RUN WITH AIRCONDITIONING PACKS RUNNING.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
